# SDR AWXA200500804

- Difficulty date: July 12, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 17,150 hours, 6,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - SEVERAL EMERGENCY EXIT LIGHTS IN AFT CABIN FAILED DURING EMERGENCY LIGHTS TEST DURING 4 DAY CHECK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE EPSU 13WL IAW AMERICA WEST AIRLINES TASKCARD A1C33302.
